CINV Risk Factors

All patients undergoing chemotherapy may be at risk for nausea and vomiting.

Your specific chemotherapy regimen is one of the most important factors in predicting the incidence of nausea and vomiting. Chemotherapy drugs are classified by emetogenic (eh-meh-tow-JEH-nik) (potential to cause nausea and vomiting) levels.

Highly Emetogenic Chemotherapy (HEC) and Moderately Emetogenic Chemotherapy (MEC) regimens are likely to cause nausea and vomiting. Talk to your cancer care team for more information about nausea and vomiting and your chemotherapy regimen.

While your chemotherapy treatment plays an important role in the possible occurrence or severity of CINV, if you have any of the factors below, you may be at higher risk for CINV2.

 

  1. Jordan K, Sippel C, Schmoll HJ. Guidelines for Antiemetic Treatment of Chemotherapy-Induced Nausea and Vomiting: Past, Present, and Future Recommendations. The Oncologist. 2007;12:1143-1150.
Risk Factors (Check all that apply)

0